# SDR CALA2013092391328

- Difficulty date: September 20, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM AT BS 1660 LBL40 TO RBL40 FOUND CORRODED.  BLENDED OUT OF MD FLOOR BEAM AT BS1660 FROM LBL 40 TO RBL40.  MATERIAL LOSS EXCEED SRM ALLOWABLE LIMITS.  TRIMMED UPPER CHORD, ACCOMPLISHED HFEC NO DEFECT NOTED.  FABRICATED & INSTALLED UPPER T-CHORD FROM LBL40 TO RBL40 IAW SRM 53-60-51 REPAIR 1.
